Research ArticleOpen accessIn the abstractSecure Antnet Routing Algorithm for Scalable Adhoc Networks Using Elliptic Curve CryptographyV. Vijayalakshmi, T. G. PalaniveluJournal of Computer Science, Vol. 3, Issue 12 · 31 Dec 2007 · 6,951 accessesView PDFCite
12 results for “Complex Adaptive Systems”
Set a search alertResearch ArticleOpen accessIn the abstractAdaptive Control of Networked Systems in the Presence of Bounded DisturbancesA. H. Tahoun, Fang Hua-JingJournal of Computer Science, Vol. 3, Issue 9 · 30 Sep 2007 · 6,537 accessesView PDFCite